Fefan Ds (300/5mg) 100 Tablets
Sale
Amson Pharmaceuticals

Fefan Ds 300/5mg (100 Tablet / Pack)

Paracetamol and Caffeine for pain.

PKR 922.45 PKR 971.00
You save: PKR 48.55 Earn 1618 Points
Choose an option
Quantity
In stock.
Category
Tablets & Capsules

Share

Fefan Ds 300 and 5mg is paracetamol and caffeine for pain. Take as directed. Pack of 100 tablets.

Purpose

Relief of mild to moderate pain and headache.

Ingredients

Paracetamol 300mg and Caffeine 5mg per tablet; or as per pack.

Warnings

Do not exceed recommended dose. Do not use with other paracetamol-containing products. Caution in liver disease.

Side Effects

Generally well-tolerated. Overdose may cause liver damage.

Storage Instructions

Store below 25C. Protect from moisture. Keep out of reach of children.

Brand Amson Pharmaceuticals
Status Active

Customer reviews

Loading reviews…